Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 1 od 1  
2008, br. 12-2, str. 15-17
On de Haan's uniform convergence theorem
(naslov ne postoji na srpskom)
Univerzitet u Beogradu, Mašinski fakultet

e-adresaiarandjelovic@mas.bg.ac.rs
Ključne reči: inequality; Lebesgues measure; uniform convergence
Sažetak
(ne postoji na srpskom)
In [Univ. Beograd Publ. Elektrotehn. Fak. Ser. Math. 15 (2004), 85-86], we proved a new inequality for the Lebesgue measure and gave some applications. Here, we present as it new application new short and simple proof of de Haan's uniform convergence theorem.
Reference
Aranđelović, I.D. (2004) An inequality for the Lebesgue measure. Publikacija Elektrotehničkog fakulteta - serija: matematika, br. 15, str. 84-85
Bingham, N.H., Goldie, C.M., Teugels, J.L. (1987) Regular variation. u: Encyclopedia of Mathematics and its Applications, Cambridge, itd: Cambridge University Press / CUP
de Haan, L. (1970) On regular variation and its applications to the weak convergence of sample extrems. u: Mathematical Centre Tracts, Amsterdam, 32
Geluk, J.L., de Haan, L. (1987) Regular variation, extensions and Tauberian theorems. u: CWI Tract 40, Amsterdam: Mathematical Centre
Tasković, M.R. (2003) Fundamental facts on translational O-regularly varying functions. Mathematica Moravica, br. 7, str. 107-152
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
DOI: 10.5937/MatMor0802015A
objavljen u SCIndeksu: 02.02.2009.

Povezani članci

FU: Mathem&Informatics (2007)
An inequality for the lebesgue measure and its applications
Aranđelović Ivan D., i dr.

Mathematica Moravica (2004)
Note on rapidly varying sequences
Đurčić Dragan, i dr.

Mathematica Moravica (2008)
Translational regular variation asymptotic behavior and applications
Tasković Milan R.

prikaži sve [15]